| Model Number |
2447-0007 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd alaris pump module smartsite burette infusion set was clogged.The following information was provided by the initial reporter: trying to prime ivig (intravenous immune globulin) and noticed that the medication wasn't going into the ball chamber in order to prime.Squeezed it multiple times, flipped it around, opened all the clamps, but it wasn't going into the ball chamber.Had to remove the ivig in the burette since it wouldn't prime.No harm came to the patient, but luckily, we were able to pull the medication out of the chamber with the port attached.
Additional Manufacturer Narrative
Date of birth: only the patient's age was provided, therefore a default date of birth has been listed.Fda notified: the initial reporter notified the fda via uf/importer report#: (b)(4).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint that the product won't prime could not be verified due to the product not being returned for failure investigation.A device history record review for model 2447-0007 lot number 21095293 was performed.The search showed that a total of (b)(6) in 1 lot number was built on 09sep2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
Event or Problem Description